# SDR CALA2025091008726

- Difficulty date: September 8, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 75,519 hours, 32,605 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 00071726
- Condition: Faulted
- Location: Recirc
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

NOTICED BURNING SMELL COMING FROM UPPER VENT BY COCKPIT ENTRY DOOR AND AMBER 'FAN' WARNING ON AIRCONDITIONING ECAM PAGE COMPLETED CABIN TEMP CONTROL TEST REF AMM TASK 21-21-00-710-052-B AND TEST FAILED. RECIEVED 'RECIRC FAN 2 OR SUPPLY' MESSAGE CREATED SEPERATE LOGPAGE 6216427 FOR BURNING SMELL IN COCKPIT. REMOVED AND REPLACED RIGHT RECIRCULATION FAN. REF AMM 21-21-51. OPS CHECK GOOD. ECAM "FAN" MESSAGE IS GONE. CABIN TEMP CONT TEST PASSED.
